×

zbMATH — the first resource for mathematics

Extensions and liftings of positive linear mappings on Banach lattices. (English) Zbl 0351.47005

MSC:
47A20 Dilations, extensions, compressions of linear operators
46A40 Ordered topological linear spaces, vector lattices
47B60 Linear operators on ordered spaces
46E15 Banach spaces of continuous, differentiable or analytic functions
47B06 Riesz operators; eigenvalue distributions; approximation numbers, \(s\)-numbers, Kolmogorov numbers, entropy numbers, etc. of operators
18G05 Projectives and injectives (category-theoretic aspects)
46M05 Tensor products in functional analysis
46G15 Functional analytic lifting theory
46M10 Projective and injective objects in functional analysis
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Frederic Bohnenblust, A characterization of complex Hilbert spaces, Portugaliae Math. 3 (1942), 103 – 109. · Zbl 0026.32403
[2] David W. Dean, Direct factors of (\?\?)-spaces, Bull. Amer. Math. Soc. 71 (1965), 368 – 371. · Zbl 0131.11301
[3] Andrew M. Gleason, Projective topological spaces, Illinois J. Math. 2 (1958), 482 – 489. · Zbl 0083.17401
[4] Dwight B. Goodner, Projections in normed linear spaces, Trans. Amer. Math. Soc. 69 (1950), 89 – 108. · Zbl 0041.23203
[5] A. Grothendieck, Une caractérisation vectorielle-métrique des espaces \?\textonesuperior , Canad. J. Math. 7 (1955), 552 – 561 (French). · Zbl 0065.34503 · doi:10.4153/CJM-1955-060-6 · doi.org
[6] H. Jacobs, Ordered topological tensor products, Dissertation, University of Illinois, 1969.
[7] S. Kakutani, Some characterizations of Euclidean space, Jap. J. Math. 16 (1939), 93 – 97. · Zbl 0022.15001
[8] Gottfried Köthe, Hebbare lokalkonvexe Räume, Math. Ann. 165 (1966), 181 – 195 (German). · Zbl 0141.11605 · doi:10.1007/BF01343797 · doi.org
[9] J. L. Kelley, Banach spaces with the extension property, Trans. Amer. Math. Soc. 72 (1952), 323 – 326. · Zbl 0046.12002
[10] Leopoldo Nachbin, A theorem of the Hahn-Banach type for linear transformations, Trans. Amer. Math. Soc. 68 (1950), 28 – 46. · Zbl 0035.35402
[11] A. Pełczyński, Projections in certain Banach spaces, Studia Math. 19 (1960), 209 – 228. · Zbl 0104.08503
[12] Anthony L. Peressini, Ordered topological vector spaces, Harper & Row, Publishers, New York-London, 1967. · Zbl 0169.14801
[13] Helmut H. Schaefer, Topological vector spaces, The Macmillan Co., New York; Collier-Macmillan Ltd., London, 1966. · Zbl 0141.30503
[14] Ulf Schlotterbeck, Über Klassen majorisierbarer Operatoren auf Banachverbänden, Rev. Acad. Ci. Zaragoza (2) 26 (1971), 585 – 614 (German, with English summary). · Zbl 0294.47020
[15] Z. Semadeni, Projectivity, injectivity and duality, Rozprawy Mat. 35 (1963), 47. · Zbl 0121.02401
[16] -, Banach spaces of continuous functions. Vol. I, Monografie Mat., Tom 55, PWN, Warsaw, 1971. MR 45 #5730.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.